Always consult your doctor or pharmacist before taking paracetamol + ibuprofen capsules.
If your condition does not improve or becomes worse, then call your doctor.
Driving or operating machinery is okay.
Do NOT use paracetamol + ibuprofen capsules if:
- You are allergic to any of the ingredients;
- Just before or after heart bypass surgery.
Use of paracetamol + ibuprofen capsules during pregnancy or breast feeding is not recommended as taking paracetamol + ibuprofen during the last 3 months of the pregnancy may harm the unborn baby. Consult your doctor or health care professional before taking paracetamol + ibuprofen capsules.
Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. Usual dose for adults is: depending on condition and severity 200 to 400mg orally every 4 to 6 hours as needed. Usual does for children is: depending on condition, severity and weight 4 to 10mg/kg orally every 6 to 8 hours as needed.
There are several drugs that interact with paracetamol+ibuprofen capsules including: lithium; methotrexate; a blood thinner (warfarin, coumadin, jantoven); heart or blood pressure medication, including a diuretic or “water pill”; orsteroid medicine (such as prednisone).
Consult with your doctor about any medications you are taking, before your treatment with paracetamol+ ibuprofen capsules.